# SDR A6WA2019102546954

- Difficulty date: October 5, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 601R3878251
- Part serial: NSN
- Condition: Corroded
- Location: Bs 349
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.349 CROSSBEAM IS CORRODED AT RBL 36.
